A class of diophantine equations

Smart, Nigel P. (1992) A class of diophantine equations. Publicationes Mathematicae, 41 (3-4). pp. 225-229. ISSN 0033-3883. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)


A method is given to solve all equations of the type F(2a3b) = +/-2c3d, where F is a polynomial with integral coefficients and at least two distinct roots.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: O.O. Odanye
Date Deposited: 03 Sep 2009 16:28
Last Modified: 25 Jun 2014 08:40
Resource URI: https://kar.kent.ac.uk/id/eprint/22230 (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year